Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 74, NWS Wilmington, OH

June 4, 2016Hamilton County, Ohio; 6 counties in Kentucky; Switzerland County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2016, 6:09 PM EDT for Hamilton County, Ohio; 6 counties in Kentucky; Switzerland County, Indiana. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2016, 6:09 PM EDT (22:09 UTC)
Expired
Jun 4, 2016, 6:45 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Switzerland County, IN, Boone County, KY, Campbell County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 97 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:27 PM EDTTSTM WND DMG4 Se Warsaw, KY1 TREE DOWN ON US HWY 127

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

919 
WUUS51 KILN 042209
SVRILN
INC155-KYC015-037-077-081-117-187-OHC061-042245-
/O.NEW.KILN.SV.W.0074.160604T2209Z-160604T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT SAT JUN 4 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SWITZERLAND COUNTY IN SOUTHEASTERN INDIANA...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  NORTHWESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
  GALLATIN COUNTY IN NORTHERN KENTUCKY...
  NORTH CENTRAL OWEN COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  SOUTHERN BOONE COUNTY IN NORTHERN KENTUCKY...
  SOUTH CENTRAL HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 645 PM EDT.

* AT 609 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WARSAW...
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...FORT
  THOMAS...EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...HIGHLAND
  HEIGHTS...TAYLOR MILL...FORT WRIGHT...SOUTHGATE...WALTON...CRESTVIEW
  HILLS...LAKESIDE PARK...CLARYVILLE...UNION AND CRITTENDEN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 56 AND 77.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 163 AND 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3865 8490 3882 8500 3910 8441 3886 8426
      3880 8444 3879 8453 3877 8453
TIME...MOT...LOC 2209Z 243DEG 44KT 3878 8487 

HAIL...<.75IN
WIND...60MPH
 
$$

CONIGLIO
2 follow-up statements
321 
WWUS51 KILN 042232
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT SAT JUN 4 2016

KYC187-042241-
/O.CAN.KILN.SV.W.0074.000000T0000Z-160604T2245Z/
OWEN KY-
632 PM EDT SAT JUN 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OWEN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3871 8473 3889 8485 3910 8441 3886 8426
      3880 8444 3879 8453 3877 8453
TIME...MOT...LOC 2231Z 243DEG 44KT 3891 8455 

$$

INC155-KYC015-037-077-081-117-OHC061-042245-
/O.CON.KILN.SV.W.0074.000000T0000Z-160604T2245Z/
SWITZERLAND IN-KENTON KY-GRANT KY-GALLATIN KY-CAMPBELL KY-BOONE KY-
HAMILTON OH-
632 PM EDT SAT JUN 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EAST CENTRAL SWITZERLAND...KENTON...NORTHWESTERN GRANT...EASTERN
GALLATIN...CAMPBELL...SOUTHERN BOONE AND SOUTH CENTRAL HAMILTON
COUNTIES...

AT 631 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INDEPENDENCE...
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...FORT THOMAS...
EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...HIGHLAND HEIGHTS...
TAYLOR MILL...FORT WRIGHT...SOUTHGATE...WALTON...CRESTVIEW HILLS...
LAKESIDE PARK...CLARYVILLE...UNION AND CRITTENDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3871 8473 3889 8485 3910 8441 3886 8426
      3880 8444 3879 8453 3877 8453
TIME...MOT...LOC 2231Z 243DEG 44KT 3891 8455 

HAIL...<.75IN
WIND...60MPH
 
$$

CONIGLIO
967 
WWUS51 KILN 042241
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT SAT JUN 4 2016

INC155-KYC015-037-077-081-117-OHC061-042250-
/O.EXP.KILN.SV.W.0074.000000T0000Z-160604T2245Z/
SWITZERLAND IN-KENTON KY-GRANT KY-GALLATIN KY-CAMPBELL KY-BOONE KY-
HAMILTON OH-
641 PM EDT SAT JUN 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SWITZERLAND...
KENTON...NORTHWESTERN GRANT...EASTERN GALLATIN...CAMPBELL...SOUTHERN
BOONE AND SOUTH CENTRAL HAMILTON COUNTIES WILL EXPIRE AT 645 PM
EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3871 8473 3889 8485 3910 8441 3886 8426
      3880 8444 3879 8453 3877 8453
TIME...MOT...LOC 2238Z 243DEG 44KT 3891 8455 

$$

CONIGLIO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:01 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 4, 4:01 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
401 PM EDT SAT JUN 4 2016

.SYNOPSIS...
Copious moisture circulating around Great Lakes low pressure will
produce widespread showers and thunderstorms tonight. The chance
for showers and a few thunderstorms will linger Sunday and
Monday, aided by disturbances in the persistent cyclonic flow
behind the main low. Drier air is expected for Tuesday and
Wednesday when a large area of high pressure is forecast to enter
the Ohio Valley from the Northwest.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Low pressure centered over Wisconsin will move to the Western
Great Lakes tonight. A very moist and unstable airmass already in
place is being enhanced by a southerly flow containing a plume of
PWAT close to 2 inches. Thunderstorms developing in an unstable
airmass featuring around 1000 j/kg CAPE will be training over
locations that have already received heavy rain over the last
several days. Therefore, have issued a Flash Flood Watch until
Midnight for Southern and Southeastern counties that will see the
best chance for training thunderstorms. Showers and a few
thunderstorms will weaken as they transition toward eastern
counties later tonight.

Threat for severe thunderstorms also exists through early tonight.
Damaging winds appear to be the main threat. Severe risk will
diminish late this evening with loss of daytime heating.

Lows in the mid 60s are forecast for most locations.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
For Sunday, the main area of surface low pressure will be
crossing the Central Great Lakes to Ontario Province. A lobe of
short wave energy rounding the base of an upper trough will
provide enough lift and moisture to produce a good chance for
showers and a few thunderstorms Sunday, mainly in the afternoon
over Northern locations. Showers will move off to the East and
cease Sunday night in decreasing moisture and forcing.

With a modest amount of cold advection indicated, expect highs to
reach the upper 70s. This will end our string of 80 degrees or
greater at 11 days.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Amplified mid/upr level flow pattern with a ridge over the west and
a mean trof over over the Great Lakes. Numerical model solns
generally similar showing a shortwave rotating thru the Ohio valley
Monday night/Tuesday time frame. Will continue to mention chance
pops for showers/thunderstorms Monday afternoon into early Tuesday
ahead of an associated surface cold front.

Expect a temporary dry period in the wake of the surface front. Next
s/w to pivot se thru the Great Lakes Tuesday night into early
Wednesday. Will introduce a chance of showers durg this time frame.
Northwest flow regime to develop in the wake of this s/w with
surface high pressure building the area by Thursday morning. This
high will provide dry weather and cooler temperatures.

The aforementioned mean mid level ridge builds east into the nations
mid section by next weekend. In waa regime...a chance of
thunderstorms will develop Friday. This chance will continue into
Saturday as the slow moving front lifts into the region.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Scattered showers and thunderstorms are expected to continue to
develop this afternoon, and they may impact the TAF sites,
primarily between 19Z and 23Z. Confidence in the threat for
thunderstorms is high enough to include VCTS with tempo TSRA for
KCVG/KLUK/KDAY/KILN and a VCTS for KCMH/KLCK. Where thunderstorms
occur, MVFR to IFR conditions will be possible. Otherwise,
prevailing conditions should remain VFR. Winds are currently
southeasterly, but should turn to the south later in the day.

By evening, chances for rain will gradually diminish, though a few
showers may continue into the early overnight hours. Ceilings and
visibilities are expected to be reduced to the MVFR category for
all TAF sites during the overnight hours, and there is some
potential for IFR conditions as well.

VFR conditions are expected to return on Sunday morning, but
additional showers and storms are possible during the afternoon,
with generally southwesterly winds.

OUTLOOK...Showers and thunderstorms are possible on Sunday
afternoon, and again on Monday afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until midnight EDT tonight for OHZ078>082-
     088.
KY...Flash Flood Watch until midnight EDT tonight for KYZ089>100.
IN...Flash Flood Watch until midnight EDT tonight for INZ075-080.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...AR
AVIATION...Hatzos
Hazardous weather outlook, Jun 4, 2:52 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
252 PM EDT SAT JUN 4 2016

INZ050-058-OHZ026-034-035-042-043-051900-
WAYNE-FAYETTE IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
252 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND WEST
CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ075-080-KYZ089>100-OHZ078>082-088-051900-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
252 PM EDT SAT JUN 4 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY TODAY. SOME STORMS
MAY BECOME STRONG TO SEVERE DURING THE AFTERNOON AND EVENING.
DAMAGING WINDS WOULD BE THE PRIMARY SEVERE WEATHER THREAT. IN
ADDITION...THE AIRMASS WILL BE VERY MOIST. THUNDERSTORMS MAY
PRODUCE LOCALLY HEAVY RAIN IN A SHORT PERIOD OF TIME WHICH MAY
RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ059-066-073-074-OHZ044>046-051>056-060>065-070>074-077-051900-
UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-
252 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY TODAY. SOME STORMS
MAY BECOME STRONG TO SEVERE DURING THE AFTERNOON AND EVENING.
DAMAGING WINDS WOULD BE THE PRIMARY SEVERE WEATHER THREAT. IN
ADDITION...THE AIRMASS WILL BE VERY MOIST. THUNDERSTORMS MAY
PRODUCE LOCALLY HEAVY RAIN IN A SHORT PERIOD OF TIME WHICH MAY
RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 4, 4:40 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT SAT JUN 4 2016

KYZ100-OHZ073-081-082-088-042130-
LEWIS KY-SCIOTO OH-ROSS OH-PIKE OH-ADAMS OH-
440 PM EDT SAT JUN 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LEWIS...
SCIOTO...SOUTHEASTERN ROSS...PIKE AND NORTHEASTERN ADAMS COUNTIES
UNTIL 530 PM EDT...

AT 439 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR PEEBLES TO 9 MILES NORTHEAST OF VANCEBURG TO NEAR
CAMP DIX...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...WAVERLY...WHEELERSBURG...WAVERLY CITY...NEW BOSTON...PIKETON...
PEEBLES...SOUTH WEBSTER...SCIOTODALE...FRANKLIN FURNACE...LUCASVILLE...
ROSEMOUNT...BLUE CREEK...BEAVER...RARDEN...OTWAY...STATE ROUTE 335 AT
STATE ROUTE 776...BUENA VISTA IN SCIOTO COUNTY...WEST PORTSMOUTH AND
POWELLSVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3868 8329 3891 8352 3922 8297 3905 8280
      3895 8281 3894 8275 3885 8276 3885 8267
      3876 8266 3875 8270 3868 8271 3868 8276
      3860 8274 3857 8281 3861 8285 3876 8289
      3873 8303 3859 8307 3849 8319 3843 8322
TIME...MOT...LOC 2039Z 241DEG 40KT 3888 8341 3871 8324 3851 8319

AR
Special weather statement, Jun 4, 4:46 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT SAT JUN 4 2016

OHZ073-080>082-042130-
ROSS OH-PIKE OH-HIGHLAND OH-ADAMS OH-
446 PM EDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROSS...NORTHWESTERN
PIKE...SOUTHEASTERN HIGHLAND AND NORTHERN ADAMS COUNTIES UNTIL 530 PM
EDT...

AT 446 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SEAMAN...
MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
PEEBLES...MARSHALL...SEAMAN...BAINBRIDGE...BELFAST...KINCAID SPRINGS...
CYNTHIANA...PIKE LAKE...SINKING SPRING...MAY HILL...IDAHO...RAINSBORO...
LOCUST GROVE...BUCHANAN...POPLAR GROVE...SMOKY CORNERS...ROCKY FORK LAKE...
SUMMITHILL...PAINT CREEK STATE PARK AND SERPENT MOUND.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3897 8366 3932 8338 3918 8301 3901 8325
      3901 8327 3900 8327 3885 8348
TIME...MOT...LOC 2046Z 219DEG 19KT 3897 8352

AR
Special weather statement, Jun 4, 4:56 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EDT SAT JUN 4 2016

OHZ054-055-042145-
FRANKLIN OH-MADISON OH-
456 PM EDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FRANKLIN AND
NORTHEASTERN MADISON COUNTIES UNTIL 545 PM EDT...

AT 456 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LONDON...
MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...GROVE CITY...HILLIARD...LONDON...JEFFERSON...WEST
JEFFERSON...LAKE DARBY...URBANCREST...VALLEYVIEW...LAFAYETTE...AMITY...NEW
ROME...BIG PLAIN...MADISON LAKE...LINCOLN VILLAGE...GEORGESVILLE...
INTERSTATE 70 AT US ROUTE 42...LILLY CHAPEL AND WRIGHTSVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 76 AND 95.
 I-71 IN OHIO BETWEEN MILE MARKERS 101 AND 102.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3981 8340 3991 8349 4011 8320 4011 8317
      3988 8301
TIME...MOT...LOC 2056Z 241DEG 16KT 3990 8336

AR
Special weather statement, Jun 4, 5:28 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT SAT JUN 4 2016

OHZ073-082-088-042200-
SCIOTO OH-ROSS OH-PIKE OH-
528 PM EDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SCIOTO...
SOUTHEASTERN ROSS AND EASTERN PIKE COUNTIES UNTIL 600 PM EDT...

AT 528 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHEAST OF PIKETON...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
PIKETON...LONDONDERRY...BEAVER...WAKEFIELD...LINN...STATE ROUTE 335 AT
STATE ROUTE 776...RICHMOND DALE...GIVENS...OMEGA...GERMANY AND STOCKDALE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3917 8277 3916 8279 3895 8281 3895 8278
      3886 8288 3897 8306 3934 8279 3932 8275
TIME...MOT...LOC 2128Z 215DEG 30KT 3898 8292

HICKMAN
Special weather statement, Jun 4, 5:30 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT SAT JUN 4 2016

OHZ046-055-042215-
FRANKLIN OH-DELAWARE OH-
530 PM EDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN AND SOUTH
CENTRAL DELAWARE COUNTIES UNTIL 615 PM EDT...

AT 530 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HILLIARD...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...REYNOLDSBURG...UPPER ARLINGTON...
GAHANNA...HILLIARD...WORTHINGTON...BEXLEY...MINERVA PARK...LAKE DARBY...
EASTON...OHIO STATE UNIVERSITY...POLARIS...WHITEHALL...NEW ALBANY...
GRANDVIEW HEIGHTS...VALLEYVIEW...MARBLE CLIFF AND RIVERLEA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 87 AND 103.
 I-71 IN OHIO BETWEEN MILE MARKERS 106 AND 127.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3990 8320 3998 8325 3999 8325 4000 8326
      4001 8325 4003 8326 4005 8324 4005 8321
      4007 8321 4022 8292 4000 8277 3998 8277
TIME...MOT...LOC 2130Z 242DEG 21KT 3998 8315

AR
Special weather statement, Jun 4, 5:59 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT SAT JUN 4 2016

INZ080-KYZ089>092-094-095-042230-
SWITZERLAND IN-OWEN KY-CARROLL KY-BOONE KY-GRANT KY-KENTON KY-
GALLATIN KY-
559 PM EDT SAT JUN 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SWITZERLAND...
NORTHWESTERN OWEN...EASTERN CARROLL...SOUTHERN BOONE...NORTHERN
GRANT...KENTON AND GALLATIN COUNTIES UNTIL 630 PM EDT...

AT 559 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR KENTUCKY SPEEDWAY TO NEAR VEVAY...MOVING
NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...EDGEWOOD...ELSMERE...FORT
MITCHELL...VILLA HILLS...FORT WRIGHT...WILLIAMSTOWN...CRESCENT SPRINGS...
WALTON...CRESTVIEW HILLS...LAKESIDE PARK...OAKBROOK...BURLINGTON...UNION...
CRITTENDEN...DRY RIDGE AND VEVAY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 48 AND 77.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 157 AND 187.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3855 8500 3857 8504 3857 8505 3880 8508
      3908 8455 3879 8452 3879 8453 3867 8451
TIME...MOT...LOC 2159Z 244DEG 32KT 3865 8499 3876 8500

CONIGLIO

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:48 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Highland, Pike, Scioto7 hr
Jun 4, 3:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont3 hr
Jun 4, 4:00 PM EDTSpecial Weather StatementILNAdams45 min
Jun 4, 4:40 PM EDTSpecial Weather StatementILNPike, Scioto50 min
Jun 4, 4:46 PM EDTSpecial Weather StatementILNPike44 min
Jun 4, 4:56 PM EDTSpecial Weather StatementILNMadison49 min
Jun 4, 5:28 PM EDTSpecial Weather StatementILNPike32 min
Jun 4, 5:30 PM EDTSpecial Weather StatementILNFranklin45 min
Jun 4, 5:53 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Madison2 hr
Jun 4, 6:17 PM EDTSpecial Weather StatementILNLicking43 min
Jun 4, 6:34 PM EDTTornado WarningILNDarke, Preble12 min
Jun 4, 6:39 PM EDTSpecial Weather StatementILNButler, Preble36 min
Jun 4, 7:05 PM EDTSpecial Weather StatementILNMontgomery25 min
Jun 4, 7:16 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble, Warren3 hr
Jun 4, 7:52 PM EDTSpecial Weather StatementILNAdams23 min
Jun 4, 2:11 PM EDTSpecial Weather StatementILNPendleton34 min
Jun 4, 2:55 PM EDTSpecial Weather StatementILNBracken35 min
Jun 4, 3:17 PM EDTSpecial Weather StatementILNGrant28 min
Jun 4, 4:04 PM EDTSpecial Weather StatementILNLewis41 min
Jun 4, 4:06 PM EDTSpecial Weather StatementILNBracken, Pendleton39 min
Jun 4, 5:59 PM EDTSpecial Weather StatementILNBoone, Gallatin, Grant31 min
Jun 4, 7:29 PM EDTSpecial Weather StatementILNPendleton61 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.